# SDR MALA100169

- Difficulty date: November 12, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 5,956 hours, 3,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Not Seated
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROUTINE CHECK, RT WING EXIT LIGHTS ARE INOP PS94 AND DS101 NO VOLTAGE AT THE LAMP ASSY.  FOUND PUSH PIN AT CONNECTOR P396 SEATED PIN INTO CONNECTOR AND RECONNECTED CONNECTOR OPS CHECK GOOD IAW CRJ AMM 33-51-15-710-801.
